English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

C-motivic modular forms

MPS-Authors
/persons/resource/persons269323

Gheorghe,  Bogdan
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

https://doi.org/10.4171/JEMS/1171
(Publisher version)

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Gheorghe, B., Isaksen, D. C., Krause, A., & Ricka, N. (2022). C-motivic modular forms. Journal of the European Mathematical Society, 24(10), 3597-3628. doi:10.4171/JEMS/1171.


Cite as: https://hdl.handle.net/21.11116/0000-0009-EF07-3
Abstract
There is no abstract available